# SDR CA051216001

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 892 hours
- Engine: Lyc IO540*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Part time: 805 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAKS ON VARIOUS COMPONENTS IN THE SYSTEM.  3 SERVOS WERE REPLACED DUE TO LEAKING AROUND PILOT VALVES.  HYDRAULIC PUMP D500-1 (TSN 805.3) WAS ALSO REPLACED BECAUSE OF LEAKING.  DUE TO THE HYDRAULIC LEAKS ON THE FORWARD SERVOS, THE RUBBER TRANSMISSION WERE REPLACED.
